MathSciNet Relay Station
MathSciNet bibliographic data
MR1840830 60F10 (60G10 60J60 60J65)
Castell, F.; Pradeilles, F. Annealed large deviations for diffusions in a random Gaussian shear flow drift. Stochastic Process. Appl. 94 (2001), no. 2, 171–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement